# SDR CALA2024030700655

- Difficulty date: March 5, 2024
- Submitted: March 7, 2024
- Operation: Air carrier
- Aircraft: N659UA
- Make and model: Boeing 767322
- Aircraft serial: 27114
- Aircraft time: 121,392 hours, 18,820 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Blkhd
- Part number: 148T2610236
- Condition: Dented
- Location: Bs 1583
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PRESSURE BULKHEAD BS 1586 S35L-S36L FOUND DENTED. TRANSFER REF NON - ROUTINE WO.2955261.
